# SDR C2XA00IA094

- Difficulty date: April 11, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53572600203
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT WHEEL WELL STRAP AT FRAME 25 WAS FOUND TO BE CRACKED.  AN X-RAY INSPECTION WAS PERFORMED TO DETERMINE THE EXTENT OF THE DAMAGE.  THE DAMAGE WAS EVALUATED AND A REPAIR WAS DEFERRED FOR 500 CYCLES IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIATION EC5310-01119.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
